Biorthogonal expansions for symmetrizable operators

Sebestyén, Z [Sebestyén, Zoltán (Funkcionálanalízis), szerző] Alkalmazott Analízis és Számításmatematikai Tan... (ELTE / TTK / Mat_I); Tarcsay, Z [Tarcsay, Zsigmond (Funkcionálanalízis), szerző] Alkalmazott Analízis és Számításmatematikai Tan... (ELTE / TTK / Mat_I)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: ACTA MATHEMATICA HUNGARICA 0236-5294 1588-2632 131 (1-2) pp. 35-45 2011
  • SJR Scopus - Mathematics (miscellaneous): Q2
Azonosítók
Szakterületek:
    We give an extension of a classical result due to Krein on biorthogonal expansions of compact operators which are symmetrizable with respect to a nondegenerate positive operator. Our approach makes essential use of the spectral expansion of an appropriate compact selfadjoint operator, the existence of which is due to Dieudonné. © 2011 Akadémiai Kiadó, Budapest, Hungary.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-08-09 16:50